T Nation

Made Huge Mistake, Took Just One Injection. Help?

So I was diagnosed with borderline low T a long time ago, and got the whole package from Defy. Great people, not their fault at all here. I instead tried for several more months to fix the problem with lifestyle changes, and have made great progress getting into the 500s.

I thought for some unknown reason the other day that trying a single injection would be worth an experiment. I KNOW THIS WAS INCREDIBLY STUPID, YOU DON’T HAVE TO TELL ME.

I also settled on 200mg of T cyp, also incredibly stupid and way high.

I could go to my endocrinologist, yes, but I’m afraid this will complicate the mess and prevent me from ever going on TRT under insurance if I needed it.

It’s 4 days since the injection, my balls are still normal size, and I haven’t noticed anything else different.

I happen to have a lifetime supply of baclofen and clomid around as well, but I’m trying not to further my idiot move and start throwing more into the mix without some research. If the effects will be minimal, I’d rather wait it out and allow my body to stabilize itself. Lesson learned.

What should I do?

Breathe dude. Plenty of people inject more than that weekly. You’ll be fine.

3 Likes

One injection isn’t enough to shut down the HPTA, if you were to continue on course that would be a different story. It’s easy to reverse course at this point if you chose to do so.

2 Likes

Are you saying that you dont want to be on Test but you tried to bump it up with a single shot?

Like @NH_Watts said…breathe. Its not the end of the world. If you dont want to be on Test, then run a PCT just to be safe.

1 Like

Can I ask you what this would do for you exactly?
This is a muscle relaxer as far as I know…

Thanks - this is all helping a ton. I was half expecting to hear that I now have 2 weeks before I’m out of T forever.

The only other thing I noticed late last night was a slight ache in my balls. Nowhere near blue balls. It’s still there, off and on.

That and a ton of other purposes. It’s great for sleep as well.

Hoping to avoid having to do a PCT and possibly introduce more problems, especially if I don’t have labs to guide me. Also forgot to mention that I have HCG, but again, not trying to turn one mistake into a chain of experiments if I can help it!

I think you will be fine. To me the bigger question is…you’ve been diagnosed by a really reputable TRT clinic and still opt not to use the treatment. I’m sure how old you are but this shit just doesn’t fix itself.

You’ll be alot happier and healthier if you get on TRT, get your levels stable and optimal. It will change your life.

Well, I was in the high 300’s to mid 400’s for a long time, until I started eating and sleeping better, and stopped drinking as much. My last 2 tests I’ve hit 560 and 580. I’m 34.

Those are pretty good numbers. I choose to live above 800 with a high Free T. That’s what really affects how you feel, what’s available and unbound.

How are your other symptoms? Erection quality and quantity? Libido? Mental acuity? Aggression? Etc.?

My last test was while I was having a few week bout of insomnia. Hoping to break 600 next time.

Erection quality - been dependent on cialis for years. Caber did not improve things. Mentally very sharp and great mood after improving my diet. Very low body fat, and good results at the gym (could always be better, but hey).

I was on Caber for a while hoping to see improvements in refractory time. Didnt really make a difference.

This sucks. Have you tried stacking Levitra with Cialis? Makes me into a 53 year old porn star!! Will drop your blood pressure, so dont over do it. I get mine from a “research chem site”

Awesome.

1 Like

Such as? I’m trying to figure out why you would include baclofen in your med chest to recover from a testosterone injection.

If you said something like, DAA, or Clomid or something like that I would understand, but baclofen?

My guess would be because of baclofens effect on gaba.

Ah, no I didn’t get baclofen for that. I’ve had it around for a while now from an unrelated issue in the past.

Update- after a reasonable first week, the last 2 days I’ve noticed that my sack has started getting tight. The boys are still relatively normal size, and when really warm, they do drop back down again.

Cause for concern? Expected? Wait it out?

I get this sometimes. Even when I am fairly stable. Happens in the morning sometimes. I wouldn’t stress over it.

Happens to me too but mostly in the winter :wink:

1 Like

In my last post on here, I stupidly “tried” a single injection of 200-250mg T Cyp. I didn’t expect anything to happen except some low T issues as it wore off. To my surprise, the first week my libido was sky high, had sex with my girlfriend back to back (haven’t done that in years), barely needed Cialis (which I normally rely on), and my balls started to pull up a little bit.

Sometime around a week after, my libido went back down, and now I’d say it’s a little lower than normal. Back to going several days without an urge for sex - at the beginning, I couldn’t get through a day. I did feel more irritable too, but that could be unrelated.

My last few blood tests showed a TT around 550, but I’ve fought HARD to get it there. FT % is around 1.8%. E2 around 20 and SHBG around 40.

I find it hard to believe that I’m having issues with T in that range, but the increase in sexual function was night and day. Anything else could’ve been placebo.

I tried Clomid last year and noticed a similar improvement. But my T was in the 400s then before I got my lifestyle in order.

Should I keep pursuing? Is it normal to be 34, reliant on Cialis, and fighting to keep my T in the normal range?